RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1990, Volume 183, Pages 204–215 (Mi tm1916)  

Galois extensions with solvable group

A. V. Yakovlev


Full text: PDF file (1881 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1991, 183, 247–259

Bibliographic databases:
UDC: 519.4

Citation: A. V. Yakovlev, “Galois extensions with solvable group”, Galois theory, rings, algebraic groups and their applications, Collected papers, Trudy Mat. Inst. Steklov., 183, Nauka, Leningrad, 1990, 204–215; Proc. Steklov Inst. Math., 183 (1991), 247–259

Citation in format AMSBIB
\Bibitem{Yak90}
\by A.~V.~Yakovlev
\paper Galois extensions with solvable group
\inbook Galois theory, rings, algebraic groups and their applications
\bookinfo Collected papers
\serial Trudy Mat. Inst. Steklov.
\yr 1990
\vol 183
\pages 204--215
\publ Nauka
\publaddr Leningrad
\mathnet{http://mi.mathnet.ru/tm1916}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1092033}
\zmath{https://zbmath.org/?q=an:0743.12007}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1991
\vol 183
\pages 247--259


Linking options:
  • http://mi.mathnet.ru/eng/tm1916
  • http://mi.mathnet.ru/eng/tm/v183/p204

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:170
    Full text:76

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020